# SDR AALA201612099019

- Difficulty date: December 1, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19025442005
- Condition: Corroded
- Location: Frames 58-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN RIGHT SEAT TRACK AT Y276 BETWEEN FRAMES 58 AND 74.  REPLACED THE SEAT TRACK IAW SRM 51-43-03, 51-43-04 AND DRAWING 190-25017-413.
